| Model Number |
5606026 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due diligence was executed for this event.Supplemental report(s) will be filed as any additional information becomes available.The device has been returned and a device evaluation completed for it.Manufacture date is not known.The user¿s complaint was confirmed.A 5606026 double pigtail ureteral stent (lot mphy460) was returned for evaluation due to "crimped with hole in packaging".The user's complaint has been confirmed.The device was received in the original packaging.A visual inspection was performed on the received condition of the complaint device, and discovered numerous damages to the outer packaging.The damages include: indentations causing creases and a cut creating a breach in the package.Additionally, the sterile barrier around the edge is lifting up from the adhesive, also causing a breach in the package.The stent device inside of the package looks in disarray and damaged.Based on the evaluation, the likely cause of the damage to the sterile packaging of the stent device is due to, inadequate storing or shipping conditions.Per the device history record review the device was manufactured per specifications.There were no rejections, no ncr¿s (non conformance report), or amv (authorized manufacturing variance).Current standard operation procedures, quality assurance procedure and customer drawing specifications were followed.
Event or Problem Description
As reported for this event, the device was observed to be crimped with a hole in the packaging upon receipt.The device was not used.The device was not removed from the box.There is no patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on review of complaint history investigation.A review of complaint history for model 5606026 found no other open complaints for this model that are related to the reported phenomenon.Olympus will continue to monitor complaints for this device.